MathSciNet Relay Station
MathSciNet bibliographic data
MR1484538 (98i:60070) 60J57 (60G35 93E11)
Atar, Rami; Zeitouni, Ofer Exponential stability for nonlinear filtering. Ann. Inst. H. Poincaré Probab. Statist. 33 (1997), no. 6, 697–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement